The Proofs of the Arithmetic-Geometric Mean Inequality Through Both the Product and Binomial Inequalities

Authors

  • Benedict Barnes KWAME NKRUMAH UNIVERSITY OF SCIENCE AND TECHNOLOGY
  • E. Harris
  • N. F. Darquah
  • G. Hughes

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i4.3300

Keywords:

arithmetic-geometric inequality, first product inequality, sec- ond product inequality and binomial inequalities

Abstract

In this paper, we show new ways of proving the arithmetic-geometric
mean AGM inequality through the first product and the second product
inequalities. In addition, we prove the AGM inequality through the
binomial inequalities. These methods are alternative ways of proving
AGM inequalities.

Author Biography

  • Benedict Barnes, KWAME NKRUMAH UNIVERSITY OF SCIENCE AND TECHNOLOGY

    MATHEMATICS DEPARTMENT

    LECTURER

Downloads

Published

2018-10-24

Issue

Section

Functional Analysis

How to Cite

The Proofs of the Arithmetic-Geometric Mean Inequality Through Both the Product and Binomial Inequalities. (2018). European Journal of Pure and Applied Mathematics, 11(4), 1100-1107. https://doi.org/10.29020/nybg.ejpam.v11i4.3300

Similar Articles

1-10 of 270

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)